# SDR HNAA2012041100725

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 467 Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL FRAME FOOT CRACKED AT BS 467 S20S.  REMOVED DAMAGED PART OF FRAME FOOT IAW SRM 53-20-21.  INSTALLED LOOSE ANGLE REPAIR IAW RD 8-53-4811. HFEC INSPECTION COMPLIED WITH.  NO OTHER DEFECTS NOTED.
